Skip to content

Dextromethorphan Hydrobromide and Acetaminophen and Chlorpheniramine Maleate

Pill images, imprints and guides

Also called Dextromethorphan Hydrobromide and Paracetamol and Chlorphenamine Maleate in India, Australia, the UK and most countries outside the US.

Dextromethorphan Hydrobromide and Acetaminophen and Chlorpheniramine Maleate comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Dextromethorphan Hydrobromide and Acetaminophen and Chlorpheniramine Maleate pill images

Dextromethorphan Hydrobromide 15 mg / Acetaminophen 500 mg / Chlorpheniramine Maleate 2 mg 1 pill